Skip to Content

User Reviews for Nexavar

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Nexavar.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Renal Cell Carcinoma 2 reviews 21 medications
   
10
Thyroid Cancer 1 reviews 17 medications
   
7.0
Hepatocellular Carcinoma 5 reviews 1 medications
   
6.8
Summary of Nexavar reviews 8 reviews 7.9

Reviews for Nexavar

For Hepatocellular Carcinoma "Not too much side effects, dry skin."

   
7.0

Anonymous (taken for 1 to 6 months) October 29, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Renal Cell Carcinoma "I have taken Nexavar for almost eight years, with stable disease. The most on going side effect is only the bottoms of my feet bother me, like they bother a diabetic, I have to buy cotton socks, and they bother me during each season than there ok after a few weeks. I have worked five days a week, this whole time and only missed a day because of a doctors appointment every three months."

   
10

Betow (taken for 5 to 10 years) December 12, 2015

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Hepatocellular Carcinoma "I have been using Nexavar for Hepatocellular Carcinoma for nearly a year, I did develop a skin rash but nothing too distressing. I had slight hair loss and thinning but its starting to grow back. I also developed mild colitis but have found Omeprazole helps really well. I also have insomnia but my doctor prescribed sleeping tablets which I use occasionally. Apart from occasional tumor pain I feel great, and I am on the maximum dose. The tumor has shrunk considerably and is now stable, my blood tests are normal."

   
10

David Potter (taken for 6 months to 1 year) October 10, 2012

57 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Hepatocellular Carcinoma "I have been taking Nexavar since May 5/12. I have tenderness in my hands and feet and dry skin. Energy level is good."

   
7.0

paddyandmary (taken for 1 to 6 months) June 14, 2012

39 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Renal Cell Carcinoma "I have been taking Nexavar now for about 5 months and the only side effect currently is the dry skin and peeling skin on my hands. Initally after 2 weeks of use I developed a rash but pushed through it and the rash diminished after a few more weeks. I initally went through a normal chemo regimen for a little over a year as I had my right kidney removed for cancer in 1987 and wasn't about to have to go on dialysis for the rest of my days. I was diagnosed with renal cell cancer in Aug of 2010 and no it has spread to some lympth nodes and my left lung. After starting Nexavar my lung tumors have slightly diminished in size so hopefully it will allow me to hang around a few extra years. I work full time and travel extensively, so everyone be positive."

   
10

Scott Guy March 16, 2012

44 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Hepatocellular Carcinoma "I'm a female that has been taking this nexavar for 1 and half years now. I have continued to work full time. I have some side effects but nothing I cant handle. That's just a small price I have to live with for as long as I can. Just hang in there, it has been working for me."

LACHACHA November 14, 2011

48 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Thyroid Cancer "I have been on 800mg of Nexavar for thyroid cancer since 6-15-2011. Have had issues with the hand/foot blisters, thinning of hair, and diarrhea and blood pressure. My Oncologist has had me back off the pills several times to try and alleviate some of the blisters, but am off work and decided to just deal with it while off. As of 7-30-2011 the blisters have stopped, but I deal with the peeling and re-peeling of my skin. On blood pressure medicines now and have pills for the diarhea. No appetite loss, and thankfully no nausea. A visual inspection from my Oncologist approx. 1 month after beginning the treatment determined that the pills may be shrinking some of my tumors."

   
7.0

Becky from Kansas July 30, 2011

19 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Hepatocellular Carcinoma "I've been on this medication now for 11 days and on the 10th day I got a bad rash on my whole body from neck to toe. I've stopped the medication and will continue when the rash goes away. I also have had my blood pressure raise quite a bit. I don't really like the way the medicine makes me feel but if it will give me a few more years on this earth I guess I can make a go of it!"

   
3.0

2 young 2 Die March 8, 2010

61 users found this comment helpful. Did you?   Yes   No Report as inappropriate
Hide